# SDR CALA2022081602107

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 51,981 hours, 18,747 cycles
- System (JASC): 3150 · Central Warning
- Part: Antenna
- Part number: S67200218
- Condition: Faulted
- Location: 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN REMAINED ON AFTER GO AROUND AND ONLY SILENCED AFTER PUTTING GEAR DOWN REF LOG PAGE 9309820 FOR REPAIR AND COMPLETION OF LAND VERIFY .....RADIO ALTIMETER AT FAULT RADIO ALTIMETER ANTENNAS REPLACED ALL DOCUMENTED ON LOG PAGE 9309820 REF PSEU BITE 32-09 TASK 801 SHOWED NO LANDING GEAR FAULTS REFERENCE FIM  31-51-TASK 815. GEAR WARNING CAN ONLY BE SILENCED BETWWEN R/A  200 THRU 800 FEET THATS WHY THE CREW COULD NOT SILENCE THE HORN #2 R/A WAS -6
